MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE CR RP INSRT SZ 4 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND 9616671 ATTUNE CR RP INSRT SZ 4 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151630406
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Unintended Movement (3026)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 04/18/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records received (b)(6) 2019 and were reviewed (b)(6) 2019 for mdr reportability.On (b)(6) 2016, the patient underwent right knee arthroplasty due to osteoarthrosis, and pain.The patient was transferred to recovery in good condition.All attune components, and two smartset cements were utilized in the procedure.On (b)(6) 2016, the patient underwent a right knee revision due to instability of the tibial insert, episodes of subluxation, and pain.The surgeon noted the tibial insert was spinning out, causing the knee to sublux, and replaced it with a different sized insert.There were no complaints against any of the components.All attune components were utilized for this procedure.Doi: (b)(6) 2016; dor: (b)(6) 2016 (rt knee).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  h10 additional narrative: product complaint (b)(4).Investigation summary : the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
ATTUNE CR RP INSRT SZ 4 6MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key9046601
Report Number1818910-2019-104536
Device Sequence Number2420426
Product Code NJL
UDI-Device Identifier10603295047636
UDI-Public10603295047636
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Catalogue Number151630406
Device Lot Number3407658
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/22/2019
Supplement Date Received by Manufacturer10/07/2019
10/07/2019
Initial Report FDA Received Date09/13/2019
Supplement Report FDA Received Date10/09/2019
10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR